MathSciNet Relay Station
MathSciNet bibliographic data
MR662061 (84d:20066) 20M10 (20G99)
Putcha, Mohan S. Connected algebraic monoids. Trans. Amer. Math. Soc. 272 (1982), no. 2, 693–709.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement